Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 49, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Mar 9, 2016, 4:44 PM CST for Camp County, Morris County, Titus County, Texas. It was in force for 47 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2016, 4:44 PM CST (22:44 UTC)
- Expired
- Mar 11, 2016, 3:44 PM CST
- In force
- 47 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Camp County, TX, Morris County, TX, Titus County, TX
The radar
The Shreveport radar (KSHV), 117 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Cypress Creek near Pittsburg (PBGT2). The gauge peaked at 19.47 ft at Mar 10, 2016, 10:00 AM CST.
- Action stage
- 14.5 ft
- Minor stage
- 15 ft
- Moderate stage
- 19 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07344500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
497 WGUS44 KSHV 092244 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 444 PM CST WED MAR 9 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC063-343-449-102244- /O.NEW.KSHV.FL.W.0049.160309T2244Z-000000T0000Z/ /PBGT2.1.ER.160309T1234Z.160309T2215Z.000000T0000Z.NO/ 444 PM CST WED MAR 9 2016 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Big Cypress Bayou Near Pittsburg, Texas. * until further notice...or until the warning is cancelled. * At 415 PM Wednesday the stage was 17.6 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 15 feet. * Forecast...The Big Cypress Bayou near Pittsburg, Texas upstream of Lake O' the Pines will crest near 18 feet during Thursday morning. * Impact...Minor lowland flooding. && LAT...LON 3310 9500 3307 9489 3292 9472 3289 9472 3306 9503 $$ VIII.
3 follow-up statements
392 WGUS44 KSHV 102100 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 259 PM CST THU MAR 10 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC063-343-449-112059- /O.CON.KSHV.FL.W.0049.000000T0000Z-000000T0000Z/ /PBGT2.2.ER.160309T1234Z.160310T1630Z.000000T0000Z.NO/ 259 PM CST THU MAR 10 2016 ...observed flooding increased from Minor to Moderate severity... The flood warning continues for the Big Cypress Bayou Near Pittsburg, Texas. * until further notice...or until the warning is cancelled. * At 215 PM Thursday The stage was 19.2 feet. * Flood stage is 15 feet. * Moderate flooding is occurring and minor flooding is forecast. * Forecast...Expect the bayou to recede below flood stage during late Friday. Also the Big Cypress Bayou above Lake O' the Pines crested at 19.4 feet during earlier this Thursday morning. * Impact...Considerable lowland flooding to diminish and end through this weekend. && LAT...LON 3310 9500 3307 9489 3292 9472 3289 9472 3306 9503 $$ VIII.
207 WGUS84 KSHV 111629 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1029 AM CST FRI MAR 11 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC063-343-449-121629- /O.CON.KSHV.FL.W.0049.000000T0000Z-000000T0000Z/ /PBGT2.2.ER.160309T1234Z.160310T1630Z.000000T0000Z.NO/ 1029 AM CST FRI MAR 11 2016 The flood warning continues for the Big Cypress Bayou Near Pittsburg, Texas. * until further notice...or until the warning is cancelled. * At 1015 AM Friday The stage was 15.2 feet. * Minor flooding is occurring and no flooding is forecast. * Flood stage is 15 feet. * Forecast...Recede below flood stage by early this Friday afternoon. && LAT...LON 3310 9500 3307 9489 3292 9472 3289 9472 3306 9503 $$ VIII.
510 WGUS84 KSHV 112144 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 344 PM CST FRI MAR 11 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC063-343-449-112214- /O.CAN.KSHV.FL.W.0049.000000T0000Z-160311T2144Z/ /PBGT2.2.ER.160309T1234Z.160310T1630Z.160311T1720Z.NO/ 344 PM CST FRI MAR 11 2016 The flood warning is cancelled for the Big Cypress Bayou Near Pittsburg, Texas. * At 315 PM Friday The stage was 14.5 feet. * Fell below flood stage at 1130 am Friday morning. * Flood stage is 15 feet. && LAT...LON 3310 9500 3307 9489 3292 9472 3289 9472 3306 9503 $$ TXC403-405-112214- /O.CAN.KSHV.FL.W.0017.000000T0000Z-160313T0000Z/ /AYIT2.1.ER.160309T1120Z.160310T0330Z.160311T2015Z.NO/ 344 PM CST FRI MAR 11 2016 The flood warning is cancelled for the Ayish Bayou Near San Augustine, Texas. * At 335 PM Friday the stage was 11.9 feet. * Fell below flood stage at 215 PM Friday. * Flood stage is 12 feet. * Forecast...The bayou will continue to fall to 11.6 feet by Saturday morning. && LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 9, 4:02 PM CST, 42 minutes earlier.
Area forecast discussion, Mar 9, 4:02 PM CST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
402 PM CST WED MAR 9 2016
.DISCUSSION...
MAJOR TO NEAR RECORD FLASH FLOODING IS ONGOING ACROSS MUCH OF THE
AREA ESPECIALLY ALONG AND SOUTH OF INTERSTATE 20 IN EAST TEXAS AND
LOUISIANA. SEVERAL LOCATIONS IN CADDO AND BOSSIER PARISHES HAVE
RECORDED OVER 10 INCHES OF RAINFALL AS OF 8 AM CST THIS MORNING
AND IT HAS CONTINUED TO RAIN ALL DAY TODAY. MULTIPLE FLASH FLOOD
EMERGENCIES ARE IN EFFECT AND A FEW RIVER AND LAKES ARE ALREADY
EXPECTED TO APPROACH OR EXCEED RECORD STAGE LEVELS.
UNFORTUNATELY...MORE HEAVY RAIN IS EXPECTED.
AS OF 2130Z...THE HEAVIEST RAIN IN THE CWA IS GENERALLY EAST OF
A LINE FROM TOLEDO BEND TO EL DORADO ARKANSAS. SOME OF THE HIGHER
RESOLUTION MODELS SUGGEST THIS WILL BE WHERE THE AXIS OF HEAVY
RAIN WILL REMAIN OVER THE NEXT 24 HOURS. HOWEVER...THE HRRR PLACES
THE AXIS ABOUT 50 MILES FARTHER WEST. LOOKING AT RADAR LOOPS OVER
THE LAST SEVERAL HOURS...A LARGE AREA OF HEAVY RAIN IS LOCATED
BETWEEN INTERSTATE 35 AND 45 SOUTH OF DALLAS/FORT WORTH AND MORE
STRONG CONVECTION IS JUST OFFSHORE BETWEEN MATAGORDA BAY AND
GALVESTON ALONG THE TEXAS COAST. ALL OF THIS ACTIVITY IS MOVING
WITH A NOTABLE NORTHWARD COMPONENT. UNLESS THERE IS SOME
CONVECTIVE FORCING ALONG THE COLD FRONT DRAPED ACROSS THE AREA OR
SOME KIND OF MCV DEVELOPMENT WITHIN THESE COMPLEXES...I AM
DOUBTFUL OF THE MORE EASTWARD PLACEMENT OF THE HEAVY RAIN AS
SUPPORTED BY THE ARW AND A FEW OF THE HI-RES WRF MODELS BASED ON
LATEST TRENDS.
THEREFORE...OVER THE NEXT 24 HOURS...I HAVE PLACED THE PRIMARY
AXIS OF HEAVY RAIN...WHICH SHOULD OCCUR FROM 00Z-12Z THURSDAY...
SOUTHEAST OF A LINE FROM LUFKIN TEXAS TO EL DORADO ARKANSAS. A
DISTINCT PLUME OF HIGH PWAT VALUES...WELL OVER 2 INCHES...WILL
REMAIN OVER THE AREA. THUS...AN ADDITIONAL 6 TO 9 INCHES OF RAIN
CAN BE EXPECTED IN THIS AREA...WITH SOME ISOLATED AMOUNTS OF UP TO
10 INCHES POSSIBLE. THIS WOULD RESULT IN SOME LOCATIONS RECEIVING
STORM TOTAL RAINFALL AMOUNTS NEAR OR OVER 2 FEET. THIS WILL ADD TO
AN ALREADY HISTORIC FLASH FLOODING EVENT. WE WILL LIKELY BE
DEALING WITH RIVER AND LAKE FLOODING FOR SOME TIME AFTER THIS.
THE HEAVIEST RAIN SHOULD BEGIN TO MOVE EAST OF THE AREA BY
THURSDAY AFTERNOON...BUT THE RAIN WILL NOT BE OVER.
IF THE HEAVY RAIN THREAT WAS NOT ENOUGH...A THREAT FOR SEVERE
WEATHER STILL EXISTS TONIGHT MAINLY EAST AND SOUTH OF A LINE FROM
JACKSONVILLE AND ATLANTA TEXAS...TO MAGNOLIA ARKANSAS. ISOLATED
TORNADOES AND DAMAGING WINDS WILL BE THE PRIMARY THREATS.
THE CUT OFF UPPER TROUGH WILL CONTINUE TO REMAIN STATIONARY OVER
CENTRAL TEXAS THROUGH SATURDAY. THIS WILL KEEP DRAWING MOISTURE
NORTHWARD AND RESULTING IN SCATTERED SHOWERS AND THUNDERSTORMS. BY
LATE SATURDAY AND INTO SUNDAY...THE TROUGH WILL WEAKEN AND OPEN AS
A KICKER SHORTWAVE TROUGH QUICKLY DIVES SOUTHEAST INTO NORTH TEXAS
AND THEN EJECTS EASTWARD ALONG THE INTERSTATE 20 CORRIDOR. FROM
LATE SATURDAY THROUGH SUNDAY NIGHT...RAINFALL SHOULD GENERALLY BE
CONFINED TO THE NORTHEAST HALF OF THE CWA. RAINFALL AMOUNTS FROM
THIS WEEKEND'S SYSTEM SHOULD ONLY BE AROUND AN INCH AS THE
SHORTWAVE TROUGH...WHILE VIGOROUS...SHOULD BE FAST-MOVING.
SHORTWAVE RIDGING SHOULD BRING AN END TO THE RAIN FOR MONDAY AND
TUESDAY. A LONGWAVE TROUGH WILL MOVE ACROSS THE COUNTRY DURING THE
MIDDLE OF NEXT WEEK WHICH WILL BRING ANOTHER COLD FRONT AND MORE
RAIN CHANCES BACK INTO THE AREA.
/09/
&&
.PREV DISCUSSION... /ISSUED 1137 AM CST WED MAR 9 2016/
AVIATION...
MVFR CIGS ARE EXPECTED TO PERSIST THROUGH MUCH OF THE
AFTERNOON...WITH AN EXTENSIVE AREA OF CONVECTION OVER NCNTRL LA/SE
TX EXPECTED TO LIFT BACK N ACROSS E TX/NW LA/SW AR THROUGH THE
AFTERNOON. AS THE CONVECTION FILLS IN...IFR CIGS WITH REDUCED
VSBYS ARE EXPECTED THROUGH THE REMAINDER OF THE TAF PERIOD AS
+TSRA CONTINUES. AS THE HEAVY RAIN SETS IN AGAIN THIS
AFTERNOON/OVERNIGHT...FLOODING OF RUNWAYS AND TAXIWAYS ARE
POSSIBLE. SHOULD FINALLY BEGIN TO SEE THE CONVECTION DIMINISH FROM
S TO N BY MID TO LATE MORNING THURSDAY OVER E TX AS DRIER AIR
ALOFT BEGINS TO ENTRAIN NWD AHEAD OF THE CLOSED LOW AS IT BEGINS
TO DRIFT N INTO S TX. THE CONVECTION SHOULD DIMINISH ACROSS N
LA/SW AR BY AFTERNOON JUST BEYOND THE END OF THIS TAF PERIOD. NE
WINDS 10-15KTS WITH GUSTS TO 22KTS THIS AFTERNOON SHOULD DIMINISH
TO 7-10KTS AFTER 00Z. /15/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 64 72 63 73 / 100 90 80 70
MLU 66 72 65 74 / 100 100 80 70
DEQ 56 68 59 64 / 90 80 60 70
TXK 59 68 59 67 / 100 80 70 70
ELD 62 70 62 69 / 100 100 70 70
TYR 61 70 60 72 / 80 70 80 70
GGG 60 71 61 71 / 90 70 80 70
LFK 64 75 61 74 / 100 70 80 70
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ARZ050-051-
059>061-070>073.
LA...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR LAZ001>006-
010>014-017>022.
OK...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OKZ077.
TX...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
&&
09Hazardous weather outlook, Mar 9, 12:00 PM CST, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CST WED MAR 9 2016 ARZ061-070>073-LAZ001>006-010>014-017>022-TXZ112-126-136>138- 149>153-165>167-101800- NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER- CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA- SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CASS-MARION- SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY- ANGELINA-SAN AUGUSTINE- 1200 PM CST WED MAR 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THE THREAT FOR FLOODING WILL CONTINUE AS WIDESPREAD SHOWERS AND THUNDERSTORMS DEVELOP ACROSS CENTRAL TEXAS AND MOVE NORTHEAST INTO THE AREA BRINGING SEVERAL MORE INCHES OF RAIN THIS AFTERNOON AND TONIGHT. MANY LOCATIONS HAVE ALREADY RECEIVED 3 TO OVER 7 INCHES OF RAINFALL...WITH A FEW LOCATIONS OVER NORTHERN LOUISIANA HAVING RECEIVED 10 TO 14 INCHES OF RAINFALL. MODERATE TO MAJOR FLOODING IS ONGOING AND COULD WORSEN WITH ADDITIONAL HEAVY RAINFALL. IN ADDITION...SOME THUNDERSTORMS THIS AFTERNOON AND TONIGHT COULD BE SEVERE. ISOLATED TORNADOES AND DAMAGING WINDS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST THURSDAY. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN... MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY POSSIBLY BE NEEDED TODAY AND TONIGHT...MAINLY TO ASSIST MOTORISTS MOTORISTS IN FLOODED ROADWAYS. ARZ050-051-059-060-OKZ077-TXZ096-097-108>111-124-125-101800- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MCCURTAIN-RED RIVER-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR- 1200 PM CST WED MAR 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THE THREAT FOR FLOODING WILL CONTINUE AS WIDESPREAD SHOWERS AND THUNDERSTORMS DEVELOP AND BRING SEVERAL MORE INCHES OF RAIN TO THIS AFTERNOON AND TONIGHT. MANY LOCATIONS HAVE ALREADY RECEIVED 3 TO OVER 7 INCHES OF RAINFALL AND MINOR TO MODERATE FLOODING IS ONGOING AND MAY WORSEN WITH ADDITIONAL HEAVY RAINFALL. STRONG GUSTY WINDS MAY ALSO OCCUR IN THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST THURSDAY. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN... MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY POSSIBLY BE NEEDED TODAY AND TONIGHT...MAINLY TO ASSIST MOTORISTS MOTORISTS IN FLOODED ROADWAYS. 09
In the hours before
Local storm report, Mar 9, 3:33 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
333 PM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM FLASH FLOOD 7 SW MARSHALL 32.46N 94.43W
03/09/2016 HARRISON TX PUBLIC
HWY 43 FLOODED AT POTTERS CREEK
&&
EVENT NUMBER SHV1600142
12Special weather statement, Mar 9, 3:48 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
348 PM CST WED MAR 9 2016
LAZ005-006-013-014-092245-
UNION LA-OUACHITA LA-LINCOLN LA-JACKSON LA-
348 PM CST WED MAR 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JACKSON...SOUTHEASTERN
UNION...EASTERN LINCOLN AND WESTERN OUACHITA PARISHES UNTIL 445 PM
CST...
AT 346 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES NORTHEAST OF JONESBORO...MOVING NORTHEAST AT 50 MPH.
WINDS IN EXCESS OF 40-45 MPH WILL BE POSSIBLE WITH THIS STORM.
THESE WINDS WILL BE CAPABLE OF DOWNING TREES DUE TO THE WET
AND SATURATED SOILS FROM HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
MONROE...CLAIBORNE...WEST MONROE...BROWNSVILLE-BAWCOMVILLE...
BROWNSVILLE-BAWCOM...FARMERVILLE...STERLINGTON...CHOUDRANT...CHATHAM...
EROS...DOWNSVILLE...LOCH LOMON...EUREKA...CADERVILLE...DESHARD...DREW...
CALHOUN...ROCKY BRANCH...FOLKSVILLE AND PERRYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3218 9239 3227 9265 3285 9248 3272 9206
3270 9206 3270 9205 3269 9205 3270 9204
3271 9204 3270 9203 3271 9201 3270 9199
TIME...MOT...LOC 2146Z 203DEG 49KT 3233 9249
06Local storm report, Mar 9, 3:55 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
355 PM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD 5 WSW DODSON 32.04N 92.73W
03/09/2016 WINN LA LAW ENFORCEMENT
HWY 505 CLOSED
&&
EVENT NUMBER SHV1600143
12Local storm report, Mar 9, 3:58 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
358 PM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM FLASH FLOOD HALL SUMMIT 32.18N 93.30W
03/09/2016 RED RIVER LA LAW ENFORCEMENT
ROADS CLOSED 514 AT HWY 71... 783... 155... MANY PARISH
ROADS CLOSED... 788... MANY ROADS IN THE NORTHERN PART
OF THE PARISH.
&&
EVENT NUMBER SHV1600144
25Local storm report, Mar 9, 4:00 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
400 PM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD 5 SW WINNFIELD 31.88N 92.70W
03/09/2016 WINN LA LAW ENFORCEMENT
HWY 1228 AT HURRICANE BRANCH CLOSED DUE TO FLOODING
&&
EVENT NUMBER SHV1600145
12Local storm report, Mar 9, 4:23 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
423 PM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD COLFAX 31.52N 92.71W
03/09/2016 GRANT LA LAW ENFORCEMENT
ROADS FLOODED BETWEEN COLFAX AND MONTGOMERY... PARISH
ROADS... S HARGIS... NEW BRIDGE RD... AND VARTIGO RD.
&&
EVENT NUMBER SHV1600146
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 7:18 PM CST | Tornado Warning | SHV | Sabine, San Augustine | 27 min |
| Mar 8, 7:29 PM CST | Flash Flood Warning | SHV | Sabine, San Augustine, Shelby | 6 hr |
| Mar 8, 7:48 PM CST | Severe Thunderstorm Warning | SHV | Sabine, Shelby | 57 min |
| Mar 8, 9:42 PM CST | Special Weather Statement | SHV | Cherokee | 63 min |
| Mar 8, 9:59 PM CST | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 7 days |
| Mar 8, 9:59 PM CST | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 27 days |
| Mar 8, 10:10 PM CST | River Flood Warning | SHV | Smith, Upshur, Wood | 15 days |
| Mar 8, 10:10 PM CST | River Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 19 days |
| Mar 8, 10:11 PM CST | River Flood Warning | SHV | Gregg, Rusk | 21 days |
| Mar 8, 10:11 PM CST | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 20 days |
| Mar 8, 10:11 PM CST | River Flood Warning | SHV | Panola, Shelby | 19 days |
| Mar 8, 10:53 PM CST | River Flood Warning | SHV | Wood | 6 days |
| Mar 8, 11:09 PM CST | Flash Flood Warning | SHV | Gregg, Harrison, Marion, Panola, Rusk, Shelby | 34 hr |
| Mar 9, 2:16 AM CST | Flash Flood Warning | SHV | Smith, Upshur, Wood | 5 hr |
| Mar 9, 3:55 AM CST | Special Weather Statement | SHV | Cherokee | 50 min |
| Mar 9, 4:34 AM CST | Flash Flood Warning | SHV | Bowie, Camp, Cass, Morris, Titus | 6 hr |
| Mar 9, 4:48 AM CST | Special Weather Statement | SHV | Gregg, Upshur | 42 min |
| Mar 9, 5:30 AM CST | Areal Flood Warning | SHV | Cherokee | 3 hr |
| Mar 9, 5:41 AM CST | Tornado Warning | SHV | Smith | 31 min |
| Mar 9, 6:38 AM CST | River Flood Warning | SHV | Gregg, Harrison, Marion, Upshur | 8 days |
| Mar 9, 7:12 AM CST | River Flood Warning | SHV | Upshur, Wood | 5 days |
| Mar 9, 7:14 AM CST | Flash Flood Warning | SHV | Smith, Upshur, Wood | 3 hr |
| Mar 9, 7:16 AM CST | Special Weather Statement | SHV | Angelina | 44 min |
| Mar 9, 8:14 AM CST | Flash Flood Warning | SHV | Nacogdoches, Panola, Sabine, San Augustine, Shelby | 4 hr |
| Mar 9, 8:18 AM CST | Tornado Warning | SHV | San Augustine, Shelby | 30 min |
| Mar 9, 10:18 AM CST | Areal Flood Warning | SHV | Smith, Upshur, Wood | 3 hr |
| Mar 9, 10:26 AM CST | River Flood Warning | SHV | Cass, Harrison, Marion | 19 days |
| Mar 9, 12:07 PM CST | Flash Flood Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 23 hr |
| Mar 9, 12:33 PM CST | Flash Flood Warning | SHV | Cherokee, Smith, Upshur, Wood | 24 hr |
| Mar 9, 2:43 PM CST | River Flood Warning | SHV | Angelina, Jasper, Polk, Tyler | 49 hr |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.